Optimality conditions for optimal control under parametric representation of interval uncertainty
by Omid Solaymani Fard; Mohadeseh Ramezanzadeh
International Journal of Systems, Control and Communications (IJSCC), Vol. 9, No. 3, 2018

Abstract: The purpose of this paper is to offer a new approach that enables the decision maker to investigate optimal control problems under uncertainty (undetermined) processes. To this end, using the novel parametric representations of interval quantities as in Ramezanzadeh et al. (2015) the approach is developed to find a candidate for the solution of interval optimal control problem. Furthermore, necessary and sufficient optimality conditions are provided which guarantee the candidate solution to be optimal. Finally, some examples are given to show the main results, more specifically, a discussion on the interval optimal control governed by half-model of a car is also presented.

Online publication date: Wed, 25-Jul-2018

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Systems, Control and Communications (IJSCC):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com